-
CISFLEM Carbocisteine Syrup 125 mg/5 ml – 60 ml
₱64.00CISFLEM Carbocisteine Syrup 125 mg/5 ml – 60 ml
________________________________________
DESCRIPTION
CISFLEM Carbocisteine Syrup is a mucolytic medication formulated to help manage respiratory conditions associated with thick and excessive mucus. Carbocisteine works by reducing the viscosity… -
CISFLEM Carbocisteine Syrup 250 mg/5 ml – 60 ml
₱67.00CISFLEM Carbocisteine Syrup 250 mg/5 ml – 60 ml
DESCRIPTION
CISFLEM Carbocisteine Syrup is a mucolytic preparation used to help relieve respiratory conditions associated with thick and excessive mucus. Carbocisteine works by thinning and loosening… -
EXPEL Ambroxol Hydrochloride Syrup 15mg per – 5ml/60ml
₱150.00“EXPEL Ambroxol Hydrochloride Syrup 15 mg per 5 mL 60 mL
________________________________________
DESCRIPTION
EXPEL Ambroxol Hydrochloride Syrup 15 mg per 5 mL is a mucolytic and expectorant medication used for respiratory conditions associated… -
NOCOF Vitex negundo (Lagundi) Syrup 600 mg – 120 ml
₱166.00NOCOF Vitex negundo (Lagundi) Syrup 600 mg/120 ml
________________________________________
DESCRIPTION
NOCOF Vitex negundo (Lagundi) Syrup is a herbal cough remedy formulated with lagundi, a medicinal plant traditionally used to help relieve cough and mild respiratory… -
NOCOF Vitex negundo (Lagundi) Syrup 600 mg – 60 ml
₱110.00NOCOF Vitex negundo (Lagundi) Syrup 600 mg/60 ml
________________________________________
DESCRIPTION
NOCOF Vitex negundo (Lagundi) Syrup is an herbal cough preparation formulated using lagundi, a medicinal plant traditionally used to help relieve cough and other mild… -
NOCOF Vitex negundo (Lagundi) Tablet – 600mg – 100pcs
₱600.00NOCOF Vitex negundo (Lagundi) Tablet 600mg
DESCRIPTION
NOCOF Vitex negundo (Lagundi) Tablet 600mg is an herbal medicine containing lagundi leaf extract (Vitex negundo), traditionally used to help relieve cough and other respiratory… -
NOCOF Vitex negundo (Lagundi) Tablet – 600mg – 10pcs
₱60.00NOCOF Vitex negundo (Lagundi) Tablet 600mg
DESCRIPTION
NOCOF Vitex negundo (Lagundi) Tablet 600mg is an herbal medicine containing lagundi leaf extract (Vitex negundo), traditionally used to help relieve cough and other respiratory… -
PLEMEX FORTE Vitex negundo (Lagundi) Syrup 600mg – 60ml
₱142.00“PLEMEX FORTE Vitex negundo (Lagundi) Syrup 600 mg / 60 mL
________________________________________
DESCRIPTION
PLEMEX FORTE Vitex negundo (Lagundi) Syrup is a herbal cough preparation containing a higher strength Lagundi (Vitex negundo) extract. Lagundi… -
PLEMEX FORTE Vitex Negundo Lagundi Syrup 600mg per – 120ml
₱194.00“PLEMEX FORTE Vitex Negundo Lagundi Syrup 600 mg per 120 mL
________________________________________
DESCRIPTION
PLEMEX FORTE Vitex Negundo Lagundi Syrup 600 mg per 120 mL is a herbal medicinal syrup containing Lagundi (Vitex negundo),… -
PLEMEX KIDS Vitex Negundo Lagundi Syrup 300mg per – 120ml
₱156.00“PLEMEX KIDS Vitex Negundo Lagundi Syrup 300 mg per 120 mL
________________________________________
DESCRIPTION
PLEMEX KIDS Vitex Negundo Lagundi Syrup 300 mg per 120 mL is a pediatric herbal cough preparation containing Lagundi (Vitex… -
PLEMEX KIDS Vitex Negundo Lagundi Syrup 300mg per – 60ml
₱109.00“PLEMEX KIDS Vitex Negundo Lagundi Syrup 300 mg per 60 mL
________________________________________
DESCRIPTION
PLEMEX KIDS Vitex Negundo Lagundi Syrup 300 mg per 60 mL is a pediatric herbal cough preparation containing Lagundi (Vitex… -
Rx : DYNATUSSIN Dextromethorphan + Guaifenesin + Chlorpheniramine Maleate + Paracetamol + Phenylpropanolamine Capsule-1 Capsule Only
₱15.00DYNATUSSIN Dextromethorphan + Guaifenesin + Chlorpheniramine Maleate + Paracetamol + Phenylpropanolamine Capsule
________________________________________
DESCRIPTION
DYNATUSSIN is a combination cold and cough medication formulated to provide multi symptom relief. It contains:
• Dextromethorphan – cough suppressant…

















